RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1999, Volume 33, Issue 3, Pages 91–93 (Mi faa375)  

This article is cited in 15 scientific papers (total in 15 papers)

Brief communications

Cohomological Inequalities for Finite Topological Markov Chains

S. V. Savchenko

L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/faa375

Full text: PDF file (326 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1999, 33:3, 236–238

Bibliographic databases:

UDC: 517.987.5+517.938
Received: 12.03.1998

Citation: S. V. Savchenko, “Cohomological Inequalities for Finite Topological Markov Chains”, Funktsional. Anal. i Prilozhen., 33:3 (1999), 91–93; Funct. Anal. Appl., 33:3 (1999), 236–238

Citation in format AMSBIB
\Bibitem{Sav99}
\by S.~V.~Savchenko
\paper Cohomological Inequalities for Finite Topological Markov Chains
\jour Funktsional. Anal. i Prilozhen.
\yr 1999
\vol 33
\issue 3
\pages 91--93
\mathnet{http://mi.mathnet.ru/faa375}
\crossref{https://doi.org/10.4213/faa375}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1724277}
\zmath{https://zbmath.org/?q=an:0995.37001}
\elib{http://elibrary.ru/item.asp?id=13305987}
\transl
\jour Funct. Anal. Appl.
\yr 1999
\vol 33
\issue 3
\pages 236--238
\crossref{https://doi.org/10.1007/BF02465212}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000084499000012}


Linking options:
  • http://mi.mathnet.ru/eng/faa375
  • https://doi.org/10.4213/faa375
  • http://mi.mathnet.ru/eng/faa/v33/i3/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bousch, T, “A bilateral version of Mane's lemma”, Comptes Rendus Mathematique, 335:6 (2002), 533  crossref  mathscinet  zmath  isi  scopus
    2. Bousch, T, “Cohomology classes of dynamically non-negative C-k functions”, Inventiones Mathematicae, 148:1 (2002), 207  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Lopes, AO, “Sub-actions for Anosov diffeomorphisms”, Asterisque, 2003, no. 287, 135  mathscinet  isi
    4. Pollicott, M, “Livsic theorems, maximizing measures and the stable norm”, Dynamical Systems-An International Journal, 19:1 (2004), 75  crossref  mathscinet  zmath  isi  scopus
    5. Jenkinson, O, “Ergodic optimization”, Discrete and Continuous Dynamical Systems, 15:1 (2006), 197  crossref  mathscinet  zmath  isi
    6. Garibaldi, E, “Functions for relative maximization”, Dynamical Systems-An International Journal, 22:4 (2007), 511  crossref  mathscinet  zmath  isi  scopus
    7. Bousch, T, “A new proof of a theorem by Yuan and Hunt”, Bulletin de La Societe Mathematique de France, 136:2 (2008), 227  crossref  mathscinet  zmath  isi
    8. Morris, ID, “Maximizing measures of generic Holder functions have zero entropy”, Nonlinearity, 21:5 (2008), 993  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    9. Morris, ID, “The Mane-Conze-Guivarc'h lemma for intermittent maps of the circle”, Ergodic Theory and Dynamical Systems, 29 (2009), 1603  crossref  mathscinet  zmath  isi  scopus
    10. Horsham M., Sharp R., “Lengths, Quasi-Morphisms and Statistics for Free Groups”, Spectral Analysis in Geometry and Number Theory, Contemporary Mathematics Series, 484, 2009, 219–237  crossref  mathscinet  zmath  isi
    11. Anagnostopoulou V., Diaz-Ordaz K., Jenkinson O., Richard C., “Sturmian Maximizing Measures for the Piecewise-Linear Cosine Family”, Bull. Braz. Math. Soc., 43:2 (2012), 285–302  crossref  mathscinet  zmath  isi  elib  scopus
    12. Morita T., Tokunaga Yu., “Measures with Maximum Total Exponent and Generic Properties of C-1 Expanding Maps”, Hiroshima Math. J., 43:3 (2013), 351–370  mathscinet  zmath  isi
    13. Pollicott M., Sharp R., “Length Asymptotics in Higher Teichmüller Theory”, Proc. Amer. Math. Soc., 142:1 (2014), 101–112  crossref  mathscinet  zmath  isi  scopus
    14. Lopes A.O., Oliveira E.R., Thieullen Ph., “The Dual Potential, the Involution Kernel and Transport in Ergodic Optimization”, Dynamics, Games and Science, CIM Series in Mathematical Sciences, eds. Bourguignon J., Jeltsch R., Pinto A., Viana M., Springer Int Publishing Ag, 2015, 357–398  crossref  mathscinet  isi
    15. Garibaldi E., “Ergodic Optimization in the Expanding Case: Concepts, Tools and Applications”, Ergodic Optimization in the Expanding Case: Concepts, Tools and Applications, Springerbriefs in Mathematics, Springer, 2017, 1–73  crossref  mathscinet  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:530
    Full text:75
    References:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019